Skip to main content

On oblivious branching programs of linear length

Extended abstract

Part of the Lecture Notes in Computer Science book series (LNCS,volume 380)

This is a preview of subscription content, access via your institution.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. Ajtai, M., L. Babai, P. Hajnal, J. Komolos,.P. Pudlak, V. Roedel, E.Semeredi, and G.Turan, Two lower bounds for branching programs. Proc. 18-th ACM STOC, 1986, 30–39.

    Google Scholar 

  2. Alon, N., W. Maass, Meanders, Ramsey theory and lower bounds for branching programs, Proc. 27-th IEEE — FOCS, 1986, 410–417.

    Google Scholar 

  3. Krause, M., Lower bounds for depth-restricted branching programs, to appear in Information and Computation.

    Google Scholar 

  4. Kriegel, K., S. Waack, Lower bounds on the complexity of real-time branching programs, Informatique theorique et Applications/ Theoretical Informatics & Applications, Vol.22,No.4,1988, pp. 447–459.

    Google Scholar 

  5. Lipton R. J., Y. Zalcstein, Word problems solvable in logspace, J. of the ACM, Vol. 24, No. 3, 1977, pp. 522–526.

    CrossRef  Google Scholar 

  6. Meinel, Ch., The nonuniform complexity classes , ℒ, and , J.Inf.Process.Cybern. EIK, Vol. 23, No. 10/11, 1987, pp. 545–558.

    Google Scholar 

  7. Nechiporuk, E. I., On a Boolean function, Dokl. Akad. Nauk USSR, Vol. 169, No. 4, 1966, pp. 765–766.

    Google Scholar 

  8. Wegener, I., On the complexity of branching programs and decision trees for clique functions, J.of the ACM, Vol.35,2,1988, 461–471.

    CrossRef  Google Scholar 

  9. Skyum, L.G. Valiant, A complexity theory based on Boolean algebra, Proc. Proc. 22-th FOCS, 1981, pp. 244–253.

    Google Scholar 

  10. Zak, S., An exponential lower bound for one-time-only branching programs, Proc.MFCS'84, LNCS, Vol. 176, 1984, pp. 562–566.

    Google Scholar 

Download references

Author information

Authors and Affiliations


Editor information

Editors and Affiliations

Rights and permissions

Reprints and Permissions

Copyright information

© 1989 Springer-Verlag Berlin Heidelberg

About this paper

Cite this paper

Krause, M., Waack, S. (1989). On oblivious branching programs of linear length. In: Csirik, J., Demetrovics, J., Gécseg, F. (eds) Fundamentals of Computation Theory. FCT 1989. Lecture Notes in Computer Science, vol 380. Springer, Berlin, Heidelberg.

Download citation

  • DOI:

  • Published:

  • Publisher Name: Springer, Berlin, Heidelberg

  • Print ISBN: 978-3-540-51498-5

  • Online ISBN: 978-3-540-48180-5

  • eBook Packages: Springer Book Archive